MathSciNet Relay Station
MathSciNet bibliographic data
MR1753121 60J10
Coolen-Schrijner, Pauline; Hart, Andrew; Pollett, Phil Quasistationarity of continuous-time Markov chains with positive drift. J. Austral. Math. Soc. Ser. B 41 (2000), no. 4, 423–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement